# SDR R61A201308140731

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 16,585 hours, 13,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT THE L2 DOOR IS MAKING A LOUD NOISE AND THE DOOR INDICATION ON THE RT SIDE WALL IS NOT LINING UP.  DOOR INDICATIONS WERE NORMAL. MX INSPECTED THE L2 DOOR IAW AMM, PERFORMED A FUNCTIONAL CHECK OF THE DOOR AND CLOSING AND OPENING ARE ALL NORMAL.  SEALS ARE IN SERVICEABLE CONDITION AND ACFT IS GOOD FOR SERVICE.
